Alert archive / Oklahoma / Special Weather Statements in 2021

Special Weather Statement, NWS Tulsa, OK

April 28, 2021Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Apr 28, 2021, 7:43 AM CDT for Adair County, Sequoyah County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2021, 7:43 AM CDT (12:43 UTC)
Expired
Apr 28, 2021, 8:30 AM CDT
In force
47 min
Issued by
NWS Tulsa, OK

Counties Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WWUS84 KTSA 281243
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
743 AM CDT Wed Apr 28 2021
 
OKZ068-069-072-074-076-281330-
Haskell OK-Adair OK-Sequoyah OK-Cherokee OK-Le Flore OK-
743 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHERN ADAIR...NORTH CENTRAL LE FLORE AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 830 AM CDT...

At 742 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Cookson to Vian to 2 miles
northeast of Stigler. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Sallisaw...                       Stilwell...
Stigler...                        Muldrow...
Vian...                           Keota...
Gans...                           Marble City...
Tamaha...                         Brushy...
Adair State Park...               Maryetta...
Lake Tenkiller State Park...      Kanima...

This includes Interstate 40 in Oklahoma between mile markers 292 and
319.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3529 9463 3523 9518 3546 9505 3582 9505
      3594 9454 3558 9452
TIME...MOT...LOC 1242Z 255DEG 30KT 3574 9498 3549 9498 3528 9510 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 28, 6:40 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 28, 6:40 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
640 AM CDT Wed Apr 28 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs in place at TAF initiation will lower to MVFR categories
through the morning, along with periods of rain and thunder.
MVFR/IFR cigs and vsbys will prevail through the period in
RA/+RA and thunder. RA/TSRA is expected to end from west to east
after beginning 04-05z and will be accompanied with a windshift the
west northwest as a cold front moves through those sites.
Behind the front, IFR cigs will prevail for the remainder
of the period

&&

.PREV DISCUSSION... /Issued 430 AM CDT Wed Apr 28 2021/

DISCUSSION...
Several rounds of showers and thunderstorms will continue through
tonight, before ending from northwest to southeast late tonight
and Thursday as a cold front pushes through the area. An almost
tropical like airmass is in place over the area with deep
moisture, low LCL's, and moderate to strong low level shear. This
has resulted in rather innocuous looking storms showing low level
rotation overnight. The main severe weather threat through the
morning will continue to be tornadoes from low-topped convection.

Outflow boundaries from morning convection will likely determine
where any severe storms may fire later this afternoon into the
evening. The overall best severe parameters will likely be to our
southwest though. Locally heavy rainfall will be a bigger concern
in our area by later today and tonight, with both flash flooding
and main-stem river flooding possible depending on just where the
heavier rain swaths set up.

We will dry out later Thursday through Saturday, but the model
consensus has shifted much farther north with the track of the
upper system once it finally ejects out of northern Mexico or
southwest Texas. Thus shower and thunderstorm chances will return
Sunday as this system moves over or near the area.

Another storm system may affect the area early next week, but the
usual timing differences exist, so pops have been kept on the
lower side for now.

Stayed fairly close to the National Blend of Models forecast.

PREV DISCUSSION... /Issued 1234 AM CDT Wed Apr 28 2021/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs will gradually lower to MVFR categories overnight as
areal coverage of rain and thunder begin to increase.
MVFR/IFR cigs and vsbys will prevail through the period in periods
of RA/+RA and thunder. RA/TSRA is expected to end late in the
period across the NE OK sites as a cold front moves through
those sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  60  73  51 / 100  90  30  10
FSM   78  63  75  53 / 100  90  80  20
MLC   76  61  73  52 / 100  90  60  20
BVO   74  58  73  48 /  90  80  20  10
FYV   73  61  71  47 / 100  90  60  10
BYV   72  61  71  49 / 100  90  60  10
MKO   74  61  73  51 / 100  90  50  10
MIO   71  59  73  49 / 100  90  30  10
F10   74  59  73  51 / 100  90  40  10
HHW   80  63  73  55 /  60 100  80  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.

AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
     020-029.

&&

AVIATION.....23
Hazardous weather outlook, Apr 28, 5:18 AM CDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
518 AM CDT Wed Apr 28 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
518 AM CDT Wed Apr 28 2021

...SEVERE STORMS AND FLOODING POSSIBLE THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast of Interstate 44.

DISCUSSION...
Several rounds of showers and thunderstorms will move across the
area today into tonight. Moderate to strong low level shear this
morning will result in a continued chance for rotating storms and
possibly a couple tornadoes. Renewed storm development is expected
later this afternoon into this evening, mainly along leftover
outflow boundaries from the morning storms, and also along a cold
front that will be moving into northeast Oklahoma this evening.
All severe hazards will be possible with these storms. The severe
weather threat is expected to diminish by late evening into the
overnight hours.

Widespread rainfall amounts of one to three inches are expected
through tonight, with locally higher amounts to around five
inches possible where persistent heavier bands of storms set up.
This will result in the potential for both flash flooding and
main-stem river flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential.
FRIDAY...No Hazards.
SATURDAY through TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Showers and thunderstorms will gradually end from the northwest
Thursday. The main upper level storm system will finally move
northeast out of southwest Texas this weekend, and across our
area by Sunday, bringing a chance for showers and thunderstorms
late Saturday night and Sunday.

Another storm system will keep the chances for showers and
thunderstorms going into early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 28, 6:23 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
623 AM CDT Wed Apr 28 2021

OKZ070-071-281200-
Muskogee OK-McIntosh OK-
623 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH AND CENTRAL MUSKOGEE
COUNTIES UNTIL 700 AM CDT...

At 623 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Council Hill to 4 miles northeast of
Indianola. Movement was northeast at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Eufaula...                        Checotah...
Oktaha...                         Boynton...
Council Hill...                   Rentiesville...
Stidham...                        Vivian...
Lake Eufaula State Park...        Raiford...
Wainwright...                     Hitchita...
Pierce...                         Onapa...

This includes Interstate 40 in Oklahoma between mile markers 250 and
273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3555 9577 3555 9572 3562 9571 3573 9552
      3531 9525 3529 9535 3533 9540 3529 9546
      3530 9550 3528 9552 3527 9551 3525 9557
      3522 9560 3523 9562 3524 9560 3525 9563
      3522 9568 3520 9568 3518 9576 3520 9579
TIME...MOT...LOC 1123Z 237DEG 29KT 3555 9571 3521 9572
Special weather statement, Apr 28, 6:47 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
647 AM CDT Wed Apr 28 2021

ARZ010-281230-
Washington AR-
647 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY UNTIL
730 AM CDT...

At 646 AM CDT, a strong thunderstorm was located 5 miles northwest of
Prairie Grove, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Fayetteville...                   Springdale...
Farmington...                     Prairie Grove...
Tontitown...                      West Fork...
Lincoln...                        Greenland...
Sulphur City...                   Hicks...
Savoy...                          Wedington...
Rhea...                           Hogeye...

This includes Interstate 49 between mile markers 53 and 73.

A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.

LAT...LON 3593 9403 3591 9448 3610 9450 3610 9439
      3614 9439 3614 9434 3616 9434 3621 9416
      3621 9413
TIME...MOT...LOC 1146Z 244DEG 23KT 3604 9438
Special weather statement, Apr 28, 6:53 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
653 AM CDT Wed Apr 28 2021

OKZ068-070>074-281245-
Haskell OK-Pittsburg OK-Muskogee OK-Sequoyah OK-Cherokee OK-
McIntosh OK-
653 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL...NORTHEASTERN
MCINTOSH...WESTERN SEQUOYAH...NORTHEASTERN PITTSBURG...SOUTHERN
CHEROKEE AND MUSKOGEE COUNTIES UNTIL 745 AM CDT...

At 653 AM CDT, strong thunderstorms were located along a line
extending from 4 miles north of Keefeton to 6 miles west of
Enterprise. Movement was northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Stigler...                        Fort Gibson...
Warner...                         Vian...
Webbers Falls...                  Whitefield...
Oktaha...                         Braggs...
Tamaha...                         Rentiesville...
Greenleaf State Park...           Pumpkin Center...
Cookson...                        Cherokee Landing State Park...
Lake Tenkiller State Park...      Keefeton...

This includes Interstate 40 in Oklahoma between mile markers 265 and
301.

A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3594 9487 3527 9488 3517 9552 3574 9550
TIME...MOT...LOC 1153Z 228DEG 38KT 3565 9537 3522 9550
Special weather statement, Apr 28, 7:04 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
704 AM CDT Wed Apr 28 2021

ARZ001-010-281230-
Benton AR-Washington AR-
704 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENTON AND NORTHEASTERN
WASHINGTON COUNTIES UNTIL 730 AM CDT...

At 702 AM CDT, a cluster of strong thunderstorms was located from
Tontitown to Cave Springs, moving northeast at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Bella Vista...                    Lowell...
Tontitown...                      Bethel Heights...
Cave Springs...                   Highfill...
Johnson...                        Elm Springs...
Goshen...

This includes Interstate 49 between mile markers 65 and 91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.

LAT...LON 3607 9405 3612 9444 3642 9432 3639 9394
      3638 9389 3638 9388 3637 9388
TIME...MOT...LOC 1202Z 231DEG 30KT 3617 9425
Special weather statement, Apr 28, 7:34 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
734 AM CDT Wed Apr 28 2021

ARZ001-002-281300-
Carroll AR-Benton AR-
734 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 800 AM CDT...

At 732 AM CDT, a cluster of strong thunderstorms was located from Cave
Springs to Rogers to Pea Ridge, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Bella Vista...
Lowell...                         Pea Ridge...
Bethel Heights...                 Cave Springs...
Highfill...                       Garfield...
Miller...                         Centerton...
Avoca...                          Hill Top...
Walnut Hill...                    Vaughn...

This includes Interstate 49 between mile markers 75 and 93.

A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.

LAT...LON 3624 9399 3624 9401 3621 9401 3621 9434
      3650 9431 3650 9378
TIME...MOT...LOC 1232Z 210DEG 29KT 3630 9412
Special weather statement, Apr 28, 7:43 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
743 AM CDT Wed Apr 28 2021

OKZ068-069-072-074-076-281330-
Haskell OK-Adair OK-Sequoyah OK-Cherokee OK-Le Flore OK-
743 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHERN ADAIR...NORTH CENTRAL LE FLORE AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 830 AM CDT...

At 742 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Cookson to Vian to 2 miles
northeast of Stigler. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Sallisaw...                       Stilwell...
Stigler...                        Muldrow...
Vian...                           Keota...
Gans...                           Marble City...
Tamaha...                         Brushy...
Adair State Park...               Maryetta...
Lake Tenkiller State Park...      Kanima...

This includes Interstate 40 in Oklahoma between mile markers 292 and
319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3529 9463 3523 9518 3546 9505 3582 9505
      3594 9454 3558 9452
TIME...MOT...LOC 1242Z 255DEG 30KT 3574 9498 3549 9498 3528 9510

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 1:54 AM CDTSpecial Weather StatementTSACraig, Osage, Rogers, Washington21 min
Apr 28, 2:16 AM CDTSpecial Weather StatementTSACraig29 min
Apr 28, 2:20 AM CDTTornado WarningTSAOkfuskee, Okmulgee40 min
Apr 28, 2:57 AM CDTTornado WarningTSAMuskogee, Okmulgee15 min
Apr 28, 5:12 AM CDTSpecial Weather StatementTSAAdair33 min
Apr 28, 5:19 AM CDTSpecial Weather StatementTSAOkmulgee26 min
Apr 28, 5:22 AM CDTSpecial Weather StatementTSASequoyah23 min
Apr 28, 5:44 AM CDTSpecial Weather StatementTSAOkmulgee16 min
Apr 28, 5:48 AM CDTSpecial Weather StatementTSAAdair27 min
Apr 28, 5:52 AM CDTTornado WarningTSAAdair38 min
Apr 28, 5:54 AM CDTSpecial Weather StatementTSAMcIntosh36 min
Apr 28, 6:03 AM CDTSpecial Weather StatementTSASequoyah27 min
Apr 28, 6:23 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Apr 28, 6:26 AM CDTTornado WarningTSAAdair18 min
Apr 28, 6:45 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Muskogee, Sequoyah5 hr
Apr 28, 6:53 AM CDTSpecial Weather StatementTSAMuskogee52 min
Apr 28, 7:52 AM CDTFlash Flood WarningTSAAdair, Cherokee5 hr
Apr 28, 8:29 AM CDTFlash Flood WarningTSAAdair4 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware47 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSACherokee64 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSACherokee11 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSAAdair, Delaware41 hr
Apr 28, 9:18 AM CDTRiver Flood AdvisoryTSACherokee, Delaware23 hr
Apr 28, 9:22 AM CDTRiver Flood WarningTSACreek7 hr
Apr 28, 9:35 AM CDTSpecial Weather StatementTSAPittsburg40 min
Apr 28, 9:58 AM CDTRiver Flood WarningTSASequoyah41 hr
Apr 28, 10:01 AM CDTRiver Flood WarningTSAOkmulgee16 hr
Apr 28, 10:14 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg46 min
Apr 28, 10:38 AM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Apr 28, 10:40 AM CDTTornado WarningTSAMcIntosh, Pittsburg35 min
Apr 28, 10:49 AM CDTFlash Flood WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah4 hr
Apr 28, 11:09 AM CDTTornado WarningTSAHaskell, McIntosh, Pittsburg31 min
Apr 28, 11:42 AM CDTSpecial Weather StatementTSAHaskell33 min
Apr 28, 12:32 PM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, McIntosh and 3 more9 hr
Apr 28, 4:36 PM CDTRiver Flood WarningTSALeFlore3 days
Apr 28, 6:47 AM CDTSpecial Weather StatementTSAWashington43 min
Apr 28, 7:04 AM CDTSpecial Weather StatementTSABenton26 min
Apr 28, 7:20 AM CDTAreal Flood AdvisoryTSABenton, Washington4 hr
Apr 28, 7:34 AM CDTSpecial Weather StatementTSABenton26 min
Apr 28, 7:47 AM CDTSevere Thunderstorm WarningTSABenton, Carroll43 min
Apr 28, 7:58 AM CDTSpecial Weather StatementTSABenton32 min
Apr 28, 8:03 AM CDTTornado Warning Tornado observedTSABenton27 min
Apr 28, 8:13 AM CDTTornado WarningTSACarroll22 min
Apr 28, 8:16 AM CDTSevere Thunderstorm WarningTSABenton, Washington44 min
Apr 28, 8:27 AM CDTSpecial Weather StatementTSACrawford, Washington48 min
Apr 28, 8:40 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington50 min
Apr 28, 9:04 AM CDTSevere Thunderstorm WarningTSACarroll26 min
Apr 28, 9:15 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison45 min
Apr 28, 9:26 AM CDTSpecial Weather StatementTSACarroll19 min
Apr 28, 9:42 AM CDTAreal Flood AdvisoryTSACarroll, Madison, Washington3 hr
Apr 28, 9:56 AM CDTSpecial Weather StatementTSACarroll, Franklin, Madison34 min
Apr 28, 9:58 AM CDTRiver Flood WarningTSACrawford, Sebastian41 hr
Apr 28, 9:58 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan70 hr
Apr 28, 10:34 AM CDTSpecial Weather StatementTSAFranklin41 min
Apr 28, 11:34 AM CDTAreal Flood AdvisoryTSACrawford, Franklin3 hr
Apr 28, 11:52 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington8 hr
Apr 28, 4:42 PM CDTRiver Flood AdvisoryTSACrawford, Franklin19 hr

Nearby

Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.